Back to the list of the institutes
Publications
Institute of Mathematics
Number of publications: 592024
- Andrzej Małek, Adam Osękowski , A noncommutative Freedman inequality, Electronic Communications in Probability, 29 2024, p. 1-11. See in PBN
- Tomasz Kochanek , A note on ideal C∗-completions and amenability, Aequationes Mathematicae, 2024, p. 1-6. See in PBN
- Andrzej Weber , Magdalena Zielenkiewicz , A note on the push-forward formulas for even orthogonal Grassmannians, Fundamenta Mathematicae, 266 (3) 2024, p. 263-274. See in PBN
- Adam Osękowski , A sharp 𝐿𝑝 estimate for the total variation process, STATISTICS & PROBABILITY LETTERS, 206 2024, p. 109997. See in PBN
- Adam Osękowski , A sharp two-weight estimate for the maximal operator under a bump condition, Monatshefte für Mathematik, 203 (3) 2024, p. 653-665. See in PBN
- Agnieszka Bodzenta-Skibińska , Alexey Bondal, Abelian envelopes of exact categories and highest weight categories, MATHEMATISCHE ZEITSCHRIFT, 308 (1) 2024. See in PBN
- Henryk Żołądek , An example in Hamiltonian dynamics, Communications in Analysis and Mechanics, 16 (2) 2024, p. 431-447. See in PBN
- Safa Zouari, Krzysztof Ziemiański , Uli Fahrenberg, Bisimulations and Logics for Higher-Dimensional Automata, 21st International Colloquium on Theoretical Aspects of Computing, Bangkok, Thailand, 25 November 2024 - 29 November 2024. See in PBN
- Adrian Langer , Bogomolov’s inequality and Higgs sheaves on normal varieties in positive characteristic, Journal für die Reine und Angewandte Mathematik, (810) 2024, p. 1-48. See in PBN
- Adrian Langer , Bridgeland stability conditions on normal surfaces, Annali di Matematica Pura ed Applicata, 203 (6) 2024, p. 2653-2664. See in PBN
- Chang-Yu Guo, Pekka Koskela, Debanjan Nandi, Paweł Goldstein , Zofia Grochulska , Characterizations of generalized John domains via homological bounded turning, Colloquium Mathematicum, 2024. See in PBN
- Rafał Latała , Marta Strzelecka , Chevet-type inequalities for subexponential Weibull variables and estimates for norms of random matrices, Electronic Journal of Probability, 29 (none) 2024, p. 1-19. See in PBN
- Stanisław Cichomski , Adam Osękowski , Coherent distributions on the square–extreme points and asymptotics, Journal of Applied Probability, 61 (4) 2024, p. 1240 - 1262. See in PBN
- Stanisław Cichomski , Adam Osękowski , Contradictory predictions with multiple agents, ALEA-Latin American Journal of Probability and Mathematical Statistics, 21 (1) 2024, p. 369-383. See in PBN
- F. Cedó, Jan Okniński , Corrigendum to “Constructing finite simple solutions of the Yang-Baxter equation” [Adv. Math. 391 (2021) 107968], Advances in Mathematics, 451 2024, p. 109807: 1-3. See in PBN
- Hubert Balsam, Kamil Kaleta, Mariusz Olszewski, Katarzyna Pietruska-Pałuba , Density of states for the Anderson model on nested fractals, Analysis and Mathematical Physics, 14 (2) 2024, p. 23: 1-56. See in PBN
- Anton Dzhamay, Galina Filipuk , Adam Ligęza, Alexander Stokes, Different Hamiltonians for differential Painlevé equations and their identification using a geometric approach, Journal of Differential Equations, 399 2024, p. 281-334. See in PBN
- Tomasz Kochanek , Marek Miarka, Enveloping balls of Szlenk derivations, Indagationes Mathematicae, 2024, p. 1-9. See in PBN
- Krzysztof Lech, Anna Zdunik , Equilibrium measures on Julia sets of random quadratic polynomials, Nonlinearity, 37 (12) 2024, p. 125021: 1-32. See in PBN
- Andrzej Nagórko , Marcin Waniek, Małgorzata Róg, Michał Godziszewski, Barbara Rosiak, Tomasz Paweł Michalak, General Markov Model for Solving Patrolling Games, 40th Conference on Uncertainty in Artificial Intelligence, Barcelona, Spain, 15 July 2024 - 19 July 2024. See in PBN
- Jakub Koncki, Andrzej Weber , Hecke algebra action on twisted motivic Chern classes and K-theoretic stable envelopes, MATHEMATISCHE ANNALEN, 2024. See in PBN
- Maciej Borodzik , Beibei Liu, Ian Zemke, Heegaard Floer homology, knotifications of links, and plane curves with noncuspidal singularities, 24 (9) 2024, p. 4837-4889. See in PBN
- Uli Fahrenberg, Christian Johansen, Georg Struth, Krzysztof Ziemiański , Kleene Theorem for Higher-Dimensional Automata, Logical Methods in Computer Science, Volume 20 (Issue 4) 2024, p. 22:1-22:50. See in PBN
- Radosław Adamczak , Peter Pivovarov, Paul Simanjuntak, Limit theorems for the volumes of small codimensional random sections of ℓpn-balls, Annals of Probability, 52 (1) 2024, p. 93-126. See in PBN
- Mikołaj Krupski , Linear homeomorphisms of function spaces and the position of a space in its compactification, Canadian Journal of Mathematics, 76 (6) 2024, p. 2151-2172. See in PBN
- Jacek Jakimiuk, Daniel Murawski, Piotr Nayar , Semen Słobodianiuk, Log-concavity and discrete degrees of freedom, Discrete Mathematics, 347 (6) 2024, p. 114020: 1-10. See in PBN
- Krystian Kazaniecki , Paul F.X. Müller, Martingale type, the Gamlen-Gaudet construction and a greedy algorithm, Journal of Functional Analysis, 286 (9) 2024, p. 110369: 1-43. See in PBN
- Uli Fahrenberg, Krzysztof Ziemiański , Myhill-Nerode Theorem for Higher-Dimensional Automata, Fundamenta Informaticae, 192 (3-4) 2024, p. 219-259. See in PBN
- Meryem Akboudj, Yong Jiao, Adam Osękowski , Non-symmetric differentially subordinate martingales and sharp weak-type bounds for Fourier multipliers, Science China-Mathematics, 67 (8) 2024, p. 1807-1826. See in PBN
- Radosław Adamczak , Joscha Prochno, Marta Strzelecka , Michał Strzelecki , Norms of structured random matrices, MATHEMATISCHE ANNALEN, 388 2024, p. 3463–3527. See in PBN
- Adrian Langer , On algebraic Chern classes of flat vector bundles, Manuscripta Mathematica, 174 2024, p. 1-29. See in PBN
- Krystian Kazaniecki , Michał Wojciechowski , On Bernstein type quantitative estimates for Ornstein non-inequalities, Revista Matemática Iberoamericana, 40 (3) 2024, p. 901-912. See in PBN
- Jacek Jakubowski , Maciej Wiśniewolski , On bivariate distributions of the local time of Itô-McKean diffusions, Bernoulli, 30 (1) 2024, p. 227-251. See in PBN
- Tomasz Weiss, Piotr Zakrzewski , On countably perfectly meager and countably perfectly null sets, Annals of Pure and Applied Logic, 175 (1A) 2024, p. 103357: 1-9. See in PBN
- Jan Dobrowolski, Daniel Hoffmann , On rank not only in NSOP1 theories, Journal of Symbolic Logic, 89 (4) 2024, p. 1669-1702. See in PBN
- Galina Filipuk , Aliaksandr Chychuryn, On special solutions to the Ermakov–Painlevé XXV equation, RANDOM MATRICES: THEORY AND APPLICATIONS, 13 (1) 2024, p. 2450001. See in PBN
- Marcin Chałupnik , Patryk Jaśniewski , On strict polynomial functors with bounded domain, Homology Homotopy and Applications, 26 (1) 2024, p. 87-104. See in PBN
- Joachim Jelisiejew , Hanieh Keneshlou, On the construction of k-regular maps to Grassmannians via algebras of socle dimension two, Annali della Scuola normale superiore di Pisa - Classe di scienze, 2024, p. 1763-1798. See in PBN
- Ewelina Bednarz, Philip A. Ernst, Adam Osękowski , On the Diameter of the Stopped Spider Process, MATHEMATICS OF OPERATIONS RESEARCH, 49 (1) 2024, p. 346-365. See in PBN
- Krzysztof Barański , Adam Śpiewak, On the dimension of stationary measures for random piecewise affine interval homeomorphisms, Ergodic Theory and Dynamical Systems, 44 (6) 2024, p. 1473-1488. See in PBN
- Stanisław Cichomski , Adam Osękowski , On the Existence of Extreme Coherent Distributions with No Atoms, Journal of Theoretical Probability, 38 (1) 2024, p. 7: 1-15. See in PBN
- Maciej Wiśniewolski , On the probabilistic representations of solutions of pantograph equations and triangle coefficients, Journal of Differential Equations, 379 2024, p. 600-625. See in PBN
- Marcin Chałupnik , On the Serre Functor in the Category of Strict Polynomial Functors, Transformation Groups, 29 (4) 2024, p. 1359-1387. See in PBN
- Katarzyna Mazowiecka, Michał Miśkiewicz , Armin Schikorra, On the Size of the Singular Set of Minimizing Harmonic Maps, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, 302 (1519) 2024. See in PBN
- Roman Pol , Piotr Zakrzewski , On two consequences of CH established by Sierpiński, ARCHIVE FOR MATHEMATICAL LOGIC, 63 (7-8) 2024, p. 877-891. See in PBN
- Krzysztof Barański , Adam Śpiewak, Jonatan Gutman, Prediction of dynamical systems from time-delayed measurements with self-intersections, Journal des Mathematiques Pures et Appliquees, 186 2024, p. 103-149. See in PBN
- Xinling Liu, Kai Liu, Risto Korhonen, Galina Filipuk , Quasiperiodicity of transcendental meromorphic functions, Acta Mathematica Scientia, 44 (1) 2024, p. 161-172. See in PBN
- Leszek Kołodziejczyk , Tin Lok Wong, Keita Yokoyama, Ramsey’s theorem for pairs, collection, and proof size, Journal of Mathematical Logic, 24 (2) 2024. See in PBN
- Galina Filipuk , Recent Progress in Special Functions, 2024. See in PBN
- Katarzyna Mazowiecka, Michał Miśkiewicz , Regularity of Minimizing p-Harmonic Maps Into Spheres and Sharp Kato Inequality, International Mathematics Research Notices, 2024 (5) 2024, p. 1-27. See in PBN
- Agnieszka Bodzenta-Skibińska , W. Donovan, Root stacks and periodic decompositions, Manuscripta Mathematica, 175 (1-2) 2024, p. 53-73. See in PBN
- Tomasz Gałązka, Adam Osękowski , Sharp Lp→Lq,∞ estimates for the Hilbert transform, Journal of the Mathematical Society of Japan, 76 (1) 2024, p. 111-124. See in PBN
- Ron Donagi, Adrian Langer , Piotr Sułkowski, Katrin Wendland, String-Math 2022, 2024. See in PBN
- Witold Marciszewski , Damian Sobota, The Josefson–Nissenzweig theorem and filters on ɷ, ARCHIVE FOR MATHEMATICAL LOGIC, 63 (7-8) 2024, p. 773-812. See in PBN
- Tomasz Gałązka, Yong Jiao, Adam Osękowski , Lian Wu, The sharp weighted maximal inequalities for noncommutative martingales, Journal of Functional Analysis, 286 (4) 2024, p. 110270. See in PBN
- Leszek Kołodziejczyk , Neil Thapen, The Strength of the Dominance Rule, 27th International Conference on Theory and Applications of Satisfiability Testing, Pune, India, 21 August 2024 - 24 August 2024. See in PBN
- Grigore Călugăreanu, Tsiu-Kwen Lee, Jerzy Matczuk , The X-semiprimeness of rings, Journal of Algebra and its Applications, 2024. See in PBN
- Krystian Kazaniecki , Michał Wojciechowski , Trace Operator on von Koch’s Snowflake, POTENTIAL ANALYSIS, 61 (4) 2024, p. 659-684. See in PBN
- Maciej Borodzik , Anthony Conway, Wojciech Politarczyk , Twisted Blanchfield pairings and twisted signatures III: Applications, Glasgow Mathematical Journal, 66 (3) 2024, p. 501-540. See in PBN